# SDR UPS97223085

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65162065
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FWD TRUNNION FITTING LT MLG CORRODED.  FITTING REPLACED IAW MM 32-11-51.
